# SDR AUS20020476

- Difficulty date: May 23, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 85410325
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 33,333 cycles
- Component: Nacelle/Pylon,
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE FIREWALL STRUCTURE CRACKED IN THE INSIDE RADIUS OF THEVERTICAL FACE.
